×

Found 2,704 Documents (Results 1–100)

Temperature fields that do not cause stresses in an inhomogeneous axisymmetric hollow cylinder. (English. Ukrainian original) Zbl 07798234

J. Math. Sci., New York 274, No. 5, 761-775 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 149-160 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Influence of concentrated forces and heat sources on the distribution of stresses in the interface of two different transversely isotropic half spaces. (English. Ukrainian original) Zbl 07798232

J. Math. Sci., New York 274, No. 5, 730-745 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 124-136 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Modeling of deformable thermoelastic thread-like inclusions in isotropic media. (English. Ukrainian original) Zbl 07798229

J. Math. Sci., New York 274, No. 5, 660-677 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 73-86 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Generalized method of finite integral transformations in linear and nonlinear static problems for shallow shells. (English. Ukrainian original) Zbl 07798227

J. Math. Sci., New York 274, No. 5, 618-640 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 35-53 (2021).
MSC:  74K25 74G10
PDFBibTeX XMLCite
Full Text: DOI

Application of the variational method of homogeneous solutions in the axisymmetric problem of the theory of elasticity for a finite cylinder with regard for its own weight. (English. Ukrainian original) Zbl 07798210

J. Math. Sci., New York 277, No. 1, 153-172 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 2, 130-144 (2021).
MSC:  74B05 74G10
PDFBibTeX XMLCite
Full Text: DOI

Static problems of thermoelasticity for a layered functionally graded thermosensitive cylinder. (English. Ukrainian original) Zbl 07798204

J. Math. Sci., New York 277, No. 1, 79-94 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 2, 70-81 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Three-dimensional dynamic analysis of layered elastic shells. (English. Ukrainian original) Zbl 1521.74075

J. Math. Sci., New York 273, No. 6, 999-1015 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 63, No. 4, 96-108 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Plane contact problems for an elastic foundation with two bedding coefficients. (English. Ukrainian original) Zbl 1522.74084

J. Math. Sci., New York 273, No. 1, 153-162 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 63, No. 3, 130-135 (2020).
MSC:  74M15 74G10 74G15
PDFBibTeX XMLCite
Full Text: DOI

On the equilibrium of nonthin cylindrical shells with a dent. (English. Ukrainian original) Zbl 1515.74052

J. Math. Sci., New York 272, No. 1, 80-92 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 63, No. 2, 72-82 (2020).
MSC:  74K25 74G10
PDFBibTeX XMLCite
Full Text: DOI

Two-dimensional dynamic problems of the theory of elasticity reduced to singular integral equations with immobile singularities. (English. Ukrainian original) Zbl 1512.74009

J. Math. Sci., New York 270, No. 1, 107-122 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 63, No. 1, 94-105 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software